Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2016, Article ID 5620839, 21 pages
http://dx.doi.org/10.1155/2016/5620839
Research Article

Reactive-Diffusive-Advective Traveling Waves in a Family of Degenerate Nonlinear Equations

1Departamento de Matemáticas, Facultad de Ciencias, Universidad Nacional Autónoma de México (UNAM), Circuito Exterior, Ciudad Universitaria, 04510 Ciudad de México, Mexico
2Institute of Computational Biology, Helmholtz Zentrum München, German Research Center for Environmental Health, Ingolstädter Landstraße 1, 85764 Neuherberg, Germany
3Technical University of Munich, Zentrum Mathematik, M12, Boltzmannstraße 3, 85747 Garching, Germany

Received 18 March 2016; Accepted 11 July 2016

Academic Editor: Tongxing Li

Copyright © 2016 Faustino Sánchez-Garduño and Judith Pérez-Velázquez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Heinrich Freistühler, and Jan Fuhrmann, “Nonlinear Waves and Polarization in Diffusive Directed Particle Flow,” SIAM Journal on Applied Mathematics, vol. 78, no. 2, pp. 759–773, 2018. View at Publisher · View at Google Scholar